# SDR ASAA2017111522584

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 15,286 hours, 5,035 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Activation
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, THE NR 1 ENGINE SHOWED A SHORT TERM FAULT CODE 73-10341.  THE FMV POSITION SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-25 TASKS 803/804,  INSPECTION DP0501 AND DP0601 ARE SECURED, J5 AND J6 HARNESSES INSPECTION,  CHECKED NORMAL.  ACTUATOR TESTED.  NO MAINT MESSAGES IAW AMM 71-00-00.  EEC BITE IAW FIM 73-00 TSK 801,  NO FAULTS.
